Korean J. Math. Vol. 30 No. 3 (2022) pp.433-442
DOI: https://doi.org/10.11568/kjm.2022.30.3.433

$q$-coefficient table of negative exponent polynomial with $q$-commuting variables

Main Article Content

Eunmi Choi


Let $N^{(q)}$ be an arithmetic table of a negative exponent polynomial with $q$-commuting variables. We study sequential properties of diagonal sums of $N^{(q)}$. We first device a $q$-coefficient table $\hat N$ of $N^{(q)}$, find sequences of diagonal sums over $\hat N$, and then retrieve the findings of $\hat N$ to $N^{(q)}$. We also explore recurrence rules of $s$-slope diagonal sums of $N^{(q)}$ with various $s$ and $q$.

Article Details


[1] E. Choi, J. Jo, Sequential properties over negative Pauli Pascal table, Int. J. Mathematics and Mathematical Sciences, Article ID 3805462, (2020). Google Scholar

[2] E. Choi, J. Jo, General slope diagonal sums of noncommuting q-table, J. of Algebra and Applied Mathematics, 19 (2021), 75–96. Google Scholar

[3] M.E. Horn, Pascal Pyramids, Pascal Hyper-Pyramids and a Bilateral Multinomial Theorem, arXiv:math/0311035v1 (math.GM), 4 (2003). Google Scholar

[4] M.E. Horn, Pauli Pascal pyramids, Pauli Fibonacci numbers, and Pauli Jacobsthal numbers, arXiv:0711.4030 [math.GM], 26 (2007). Google Scholar

[5] E. Kilic, The Binet formula, sums and representations of generalized Fibonacci p-numbers, Eu- ropean J. Combinatorics (2008), 701–711. Google Scholar

[6] A. Stakhov, B. Rozin, Theory of Binet formulas for Fibonacci and Lucas p-numbers, Chaos, Solitons and Fractals, 27 (2006), 1162–1177. Google Scholar